# SDR AALA20121213002

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N351AA
- Make and model: Boeing 767323
- Aircraft serial: 24032
- Aircraft time: 103,489 hours, 17,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT NUMBER 1 EXIT SIGN BOTTOM LIGHTS INOPERATIVE.  SECURED LEFT NUMBER 1 EXIT SIGN BOTTOM LIGHTS HOLDER.  OPS CHECK NORMAL.
